# SDR IPXA10561195

- Difficulty date: July 5, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5391110
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON AFT CARGO RT FLOOR TO SIDEWALL SUPPORT PLATE, BS 1440 TO BS 1530, AT ALL NUTPLATE HOLES AND CARGO TIE DOWN FITTING AREAS, UPPER AND LWR SURFACES.  REPLACED SIDE PANEL IAW SRM 51-40-02-0G, AMM 51-20-01.
